# SDR AALA202204194913

- Difficulty date: April 9, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 62,653 hours, 30,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT 26 ABC EMERGENCY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202204114913: FOUND EMERGENCY LIGHT NOT SECURED PROPERLY, SECURED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-19-0401** (CLOSED)
